# SDR CALA2020121001364

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 0850
- Aircraft time: 68,808 hours, 29,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STOP NR 7 FRAME 16 AT DOUBLE JOGGLE AREA HOLE NR 6 IS CRACKED IN THE CORNER DOUBLER AND FRAME AT 2:00.  CONTACT ENGINEERING F OR REPAIR-A3NB-53-4-0024 NR 9294237 GENERATED BY V061633 AT HA ECO LCQ, DUE TO CRACK AT RI DOOR STOP NR 7 FRAME 16 AT DOUBLE JOGGLE AREA HOLE NR 6, ECRA5311-02481 REQUIRES DIP FOR INITAL AND REPETITIVE INSPECTIONS.  ACCOMPLISH THE INITAL INSP REQUIREMENTS REPAIR AT RT FR 16 DOUBLE JOGGLE DOOR STOP FITTING NR 7 HOLES NR 5 & NR 6, PER PART 2 OF LATEST REVISION OF ECRA5311-02481 ON OR BEFORE THE ACFT REACHES 35,835 FC.  ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO NSIDERED PERMANENT IF INSPECTIONS, PER PART 2 ARE COMPLIED WITH.  EXCEED 3,200 FC THEREAFTER.  ACCOMPLISHED REPAIR PER PART 1 IS CO DIP FOR INITAL AND REPETITIVE INSPECTIONS.  ACCOMPLISH THE INITAL INSPECTION REQUIREMENTS REPAIR AT RT FR 16 DOUBLE JOGGLE DOOR STOP FITTING NR 7 HOLES NR 5 & NR 6, PER PART 2 OF LATEST REVISION OF ECRA5311-02481 ON OR BEFORE THE ACFT REACHES 35,835 FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,200 FC THEREAFTER.  ACCOMPLISHED REPAIR PER PART 1 IS CONSIDERED PERMANENT IF INSPECTIONS, PER PART 2 ARE C TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE-AP QC REVIEWED.  INIT: 35,835 TAFC INIT WILL ITO TO RIR (-2131) RIR: 3200 FC AP/U366012.
